# SDR FDEA201801230185

- Difficulty date: January 23, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 30,053 hours, 16,492 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: A53781984220
- Condition: Corroded
- Location: Frames 26-28
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MDC PRESSURE DECK PLATE HAS CORROSION BETWEEN FRAMES 26 TO 28,  -Y1456 TO -Y1959.   REMOVED AND REPLACED  THE TWO THRUST BRACKETS IAW SRM 51-40-21.  FABRICATED THE THRUST BRACKETS IAW DWG A5378198 AND SRM 53-14-15.  MAJOR REPAIR.
